# SDR MWEA011345

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CHANNEL OF FRAME, STATION 332, LONGERON 30. REMOVED AND REPLACED SECTION OF FRAME AND SPLICE DOUBLERS.
